# SDR AALA202208174912

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737
- Aircraft serial: 31097
- Aircraft time: 36,426 hours, 15,216 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR STICKS AT BOTTOM WHEN OPENING OR CLOSING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
